# SDR ASAA0852486

- Difficulty date: January 17, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 3,473 hours, 1,064 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: GTCP1319B
- Condition: Shutdown
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU QUIT WHILE BEING DE ICED.  SUSPECT GLYCOL INJESTION.  RESTARTED AFTER APPROXIMATELY 5 MINUTES.  RAN BOTH PACS CYCLED BETWEEN HOT AND COLD VERIFIED NO ODORS EXIST IN CABIN AND FLIGHT DECK.  COMPLETED FIM 49 55 TASK 802.  FOUND NO GLYCOL IN APU DUCTS, NO ODOR NOTICED.
